Previous |  Up |  Next


Title: О линейных интегральных операторах в Банаховых пространствах (Russian)
Title: On linear integral operators in a Banach space of functions (English)
Title: Über lineare Integraloperatoren in Banachschen Funktionenräumen (German)
Author: Gribanov, Jurij Ivanovich
Language: Russian
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 6
Issue: 3
Year: 1965
Pages: 353-361
Category: math
MSC: 47-25
MSC: 47-70
MSC: 47Bxx
idZBL: Zbl 0143.36903
idMR: MR0196531
Date available: 2008-06-05T20:21:18Z
Last updated: 2012-04-27
Stable URL:
Reference: [1] С. BАНАХ: Курс функцiонального аналiзу.Киïв, 1948.
Reference: [2] Ю. И. ГРИБАНОВ: О непрерывности аддитивных интегральных преобразований банаховых пространств функций.Anal. Stiit. Univ. "Al. I. Cuza" din JASI, Sect. I, Tom. IX, Anul 1963, Fasс. 2 (383-386). Zbl 1145.93303
Reference: [3] П. ХАЛМОШ: Теория меры.ИИЛ, 1953. Zbl 1151.94459
Reference: [4] W. A. J. LUXEMBURG: Banach function spaces.(thesis Delft), Assen (Netherlands), 1955. Zbl 0068.09204, MR 0072440
Reference: [5] Г. Г. ХАРДИ, Дж. E. ЛИТТЛЬВУД Г. ПОЛИA: Неравенства.ИЛЛ, 1948. Zbl 0083.28501


Files Size Format View
CommentatMathUnivCarol_006-1965-3_6.pdf 1.190Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo